# SDR CA151202008

- Difficulty date: November 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Elevator System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED ELEVATOR ASYMMETRY CAUTION LIGHT DURING FLIGHT. FOR UNKNOWN REASONS CREW DECLARED EMERGENCY.  AFTER TOUCH DOWN ELEVATOR ASYMMETRY CAUTION LIGHT EXTINGUISHED.  MAINTENANCE CHECKED CDS AND FOUND ELEV ASYM FAILURE. TROUBLESHOOTING IAW FIM WAS PERFORMED.  LT LVDT ELECTRICAL CONNECTOR WAS CLEANED AND DRIED DUE TO MOISTURE.
